# SDR AALA202206134989

- Difficulty date: May 20, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,952 hours, 10,661 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING NUMBER 7 SLAT TRACK COVER HAS SUPPORT BRACKET CRACKED. REMOVED AND REPLACED BRACKET'S ON LEFT WING NUMBER 7 SLAT TRACK COVER
